FDA issues warning over TikTok ‘Benadryl challenge’

The firm motivated parents to store Benadryl out of kidss reach and sight, especially during the COVID-19 pandemic when theyre home more often and might be more likely to experiment..

Clinicians began alerting about the difficulty previously this month after a 15-year-old reportedly passed away of a Benadryl overdose attempting the obstacle..

© Copyright ASC COMMUNICATIONS 2020. Interested in LINKING to or REPRINTING this content? View our policies by clicking here.

It likewise is cautioning health care professionals to be aware of the Benadryl challenge and inquired to inform their patients caregivers about it..

The FDA said it got in touch with TikTok and highly advised the social networking service to eliminate the videos..

The FDA is warning that taking higher than suggested doses of Benadryl, a common non-prescription allergy medication, can lead to severe conditions, consisting of death, after videos went viral on TikTok encouraging people to take excess quantities of the drug to get high or hallucinate..

The FDA said taking too much Benadryl can cause serious heart problems, seizures, coma or death. It stated its conscious of reports of teens winding up in the emergency space or dying after taking part in the “Benadryl difficulty,” and Its investigating the reports to determine whether more cases have been reported..

© Copyright ASC COMMUNICATIONS 2020. Intrigued in LINKING to or REPRINTING this content? View our policies by click on this link.

More posts on pharmacy: FDA, HHS enable states to import drugs from CanadaVaccine advisory panel to postpone vote on who would get COVID-19 vaccine priorityCuomo to form review council for COVID-19 vaccines, states hes careful of approval process politicization.

Maia Anderson –
Monday, September 28th, 2020
Print|Email.

Prepare Childrens Health Care System in Fort Worth, Texas, reported that it treated 3 teens in May who overdosed on Benadryl.